# SDR DALA2023071705760

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHILE EXECUTION OF JIC 5322-2007 REGARDING THE INSPECTION OF AFT CABIN FLOOR STRUCTURE, CORROSION WAS FOUND AT SEAT TRACK PN 14N00018-141 AND THIS ITEM MUST BE REPLACED. CORRECTIVE ACTION: REF ER/A 609822-14. (2867864)
